Alert archive / Washington / Gale Warnings in 2014

Gale Warning 74, NWS Seattle, WA

October 13, 2014

NWS Seattle, WA issued this gale warning at Oct 13, 2014, 3:06 AM PDT. It was in force for 14 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 13, 2014, 3:06 AM PDT (10:06 UTC)
Expired
Oct 13, 2014, 5:21 PM PDT
In force
14 hr
Issued by
NWS Seattle, WA

The text

As transmitted, in the capitals the NWS used until 2016.

818 
WHUS76 KSEW 131006
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
306 AM PDT MON OCT 13 2014

PZZ150-153-156-170-173-176-131815-
/O.UPG.KSEW.SC.Y.0231.000000T0000Z-141014T0000Z/
/O.NEW.KSEW.GL.W.0074.141013T1006Z-141014T0100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
306 AM PDT MON OCT 13 2014

...GALE WARNING IN EFFECT UNTIL 6 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. THE
SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

* WINDS...SOUTH WIND RISING TO 25 TO 35 KNOTS. WIND WAVES BUILDING
  TO 4 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-131815-
/O.NEW.KSEW.RB.Y.0028.141014T0100Z-141014T1800Z/
GRAYS HARBOR BAR-
306 AM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT FROM 6 PM THIS
EVENING TO 11 AM PDT TUESDAY...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT FROM 6 PM THIS
EVENING TO 11 AM PDT TUESDAY. 

* BAR CONDITION...MODERATE...BECOMING ROUGH TONIGHT. 

* COMBINED SEAS...8 OR 9 FEET...BUILDING TO 10 FEET TONIGHT. 

* FIRST EBB...845 AM THIS MORNING.

* SECOND EBB...845 PM TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-131815-
/O.EXB.KSEW.SC.Y.0231.141013T1006Z-141014T0100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
306 AM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. 

* WIND AND WAVES...SOUTH TO SOUTHEAST WINDS 15 TO 30 KNOTS. WIND
  WAVES 2 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ134-135-131815-
/O.EXB.KSEW.SC.Y.0231.141013T1800Z-141014T0600Z/
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
306 AM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 11 PM
PDT THIS EVENING. 

* WIND AND WAVES...SOUTH WINDS 15 TO 25 KNOTS. WIND WAVES 2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-133-131815-
/O.EXT.KSEW.SC.Y.0231.141013T1800Z-141014T0600Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
306 AM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO
11 PM PDT THIS EVENING...

* WIND AND WAVES...SOUTH WINDS 15 TO 30 KNOTS. WIND WAVES 2 TO 5
  FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/SEATTLE
3 follow-up statements
474 
WHUS76 KSEW 131640
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
940 AM PDT MON OCT 13 2014

PZZ150-153-156-170-173-176-140045-
/O.CON.KSEW.GL.W.0074.000000T0000Z-141014T0100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
940 AM PDT MON OCT 13 2014

...GALE WARNING REMAINS IN EFFECT FOR THE COASTAL WATERS UNTIL 6
PM PDT THIS EVENING...

* SEAS...BUILDING TO 11 TO 14 FEET WITH A DOMINANT PERIOD OF 13
  SECONDS. 

* WINDS...SOUTHERLY AND RISING TO 25 TO 35 KNOTS BEFORE EASING AND
  BECOMING WESTERLY LATE TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ131-140045-
/O.EXB.KSEW.SC.Y.0231.141013T2200Z-141014T0600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
940 AM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY IN EFFECT FOR THE CENTRAL U.S. STRAIT OF
JUAN DE FUCA FROM 3 PM THIS AFTERNOON TO 11 PM PDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 11 PM
PDT THIS EVENING. 

* WIND AND WAVES...WESTERLY WINDS WILL RISE TO 15 TO 25 KNOTS LATE
  THIS AFTERNOON IN THE WAKE OF A COLD FRONT PASSAGE. WAVES WILL
  BUILD TO 2 TO 4 FEET BEFORE SUBSIDING LATER THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ132-140045-
/O.EXT.KSEW.SC.Y.0231.141013T1640Z-141014T0600Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
940 AM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY IN EFFECT FOR THE EAST ENTRANCE TO THE
U.S. STRAIT OF JUAN DE FUCA UNTIL 11 PM PDT THIS EVENING...

* WIND AND WAVES...EXPECT SOUTHERLY WINDS OF 15 TO 30 KNOTS
  THROUGH THIS EVENING. THERE IS A POSSIBILITY THAT WINDS COULD
  REACH GALE FORCE FOR A BRIEF PERIOD THIS AFTERNOON. WAVES WILL
  BE IN THE 2 TO 5 FOOT RANGE BEFORE SUBSIDING LATE THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133>135-140045-
/O.EXT.KSEW.SC.Y.0231.141013T1640Z-141014T0600Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-PUGET SOUND AND HOOD CANAL-
940 AM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY NOW IN EFFECT FOR THE NORTHERN INLAND
WATERS...ADMIRALTY INLET...AND PUGET SOUND UNTIL 11 PM PDT THIS
EVENING...

* WIND AND WAVES...EXPECT WIDESPREAD SOUTHERLY WINDS OF 15 TO 30
  KNOTS TO DEVELOP TODAY BEFORE EASING LATER THIS EVENING. WAVES
  WILL BUILD TO 2 TO 5 FEET BEFORE SUBSIDING LATER THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ110-140045-
/O.CON.KSEW.RB.Y.0028.141014T0100Z-141014T1800Z/
GRAYS HARBOR BAR-
940 AM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FOR THE
GRAYS HARBOR BAR FROM 6 PM THIS EVENING TO 11 AM PDT TUESDAY...

* BAR CONDITION...MODERATE...BECOMING ROUGH TONIGHT.

* COMBINED SEAS...5 TO 7 FEET...BUILDING TO 10 FEET TONIGHT.

* FIRST EBB...AROUND 9 PM PDT TONIGHT.

* SECOND EBB...AROUND 930 AM PDT TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-140045-
/O.CON.KSEW.SC.Y.0231.000000T0000Z-141014T0100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
940 AM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE WEST ENTRANCE TO
THE U.S. STRAIT OF JUAN DE FUCA UNTIL 6 PM PDT THIS EVENING...

* WIND AND WAVES...EASTERLY WINDS OF 15 TO 25 KNOTS WILL BECOME
  SOUTHWEST THIS AFTERNOON AND THEN EASE. WIND WAVES WILL BE IN
  THE 2 TO 4 FOOT RANGE BEFORE SUBSIDING LATE TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE
972 
WHUS76 KSEW 132126
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
226 PM PDT MON OCT 13 2014

PZZ132-140530-
/O.UPG.KSEW.SC.Y.0231.000000T0000Z-141014T0600Z/
/O.EXA.KSEW.GL.W.0074.000000T0000Z-141014T0100Z/
/O.NEW.KSEW.SC.Y.0232.141014T0100Z-141014T0600Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
226 PM PDT MON OCT 13 2014

...GALE WARNING IN EFFECT FOR THE EAST ENTRANCE TO THE U.S. STRAIT
OF JUAN DE FUCA UNTIL 6 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TO 11 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. A SMALL
CRAFT ADVISORY IS IN EFFECT FROM 6 PM TO 11 PM PDT THIS EVENING.

* WIND AND WAVES...SOUTHERLY WINDS OF 25 TO 35 KNOTS WILL EASE TO
  15 TO 25 KNOTS LATE THIS AFTERNOON. WAVES OF 4 TO 6 FEET WILL
  SUBSIDE INTO THE 2 TO 4 FOOT RANGE LATER THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-140530-
/O.UPG.KSEW.SC.Y.0231.000000T0000Z-141014T0600Z/
/O.EXA.KSEW.GL.W.0074.000000T0000Z-141014T0100Z/
/O.NEW.KSEW.SC.Y.0232.141014T0100Z-141014T0600Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
226 PM PDT MON OCT 13 2014

...GALE WARNING IN EFFECT FOR THE NORTHERN INLAND WATERS AND
ADMIRALTY INLET UNTIL 6 PM PDT THIS EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 6 PM TO 11 PM PDT THIS
EVENING...

THE NATIONAL WEATHER SERVICE IN SEATTLE HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT UNTIL 6 PM PDT THIS EVENING. A SMALL
CRAFT ADVISORY IS IN EFFECT FROM 6 PM TO 11 PM PDT THIS EVENING.

* WIND AND WAVES...SOUTHERLY WINDS OF 25 TO 35 KNOTS WILL EASE
  INTO THE 15 TO 25 KNOT RANGE LATE THIS AFTERNOON. WAVES OF 3 TO
  6 FEET WILL SUBSIDE INTO THE 2 TO 4 FOOT RANGE LATER THIS
  AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-140100-
/O.CON.KSEW.GL.W.0074.000000T0000Z-141014T0100Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
226 PM PDT MON OCT 13 2014

...GALE WARNING REMAINS IN EFFECT FOR THE COASTAL WATERS UNTIL 6
PM PDT THIS EVENING...

* SEAS...BUILDING TO 11 TO 14 FEET WITH A DOMINANT PERIOD OF 13 
  SECONDS. 

* WINDS...SOUTHERLY AND RISING TO 25 TO 35 KNOTS BEFORE EASING 
  AND BECOMING WESTERLY LATE TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

PZZ110-140530-
/O.CON.KSEW.RB.Y.0028.141014T0100Z-141014T1800Z/
GRAYS HARBOR BAR-
226 PM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FOR THE
GRAYS HARBOR BAR FROM 6 PM THIS EVENING TO 11 AM PDT TUESDAY...

* BAR CONDITION...MODERATE...BECOMING ROUGH TONIGHT.

* COMBINED SEAS...5 TO 7 FEET...BUILDING TO 10 FEET TONIGHT.

* FIRST EBB...AROUND 9 PM PDT TONIGHT.

* SECOND EBB...AROUND 930 AM PDT TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ130-140100-
/O.CON.KSEW.SC.Y.0231.000000T0000Z-141014T0100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
226 PM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE WEST ENTRANCE TO
THE U.S. STRAIT OF JUAN DE FUCA UNTIL 6 PM PDT THIS EVENING...

* WIND AND WAVES...SOUTHWEST WINDS OF 15 TO 25 KNOTS WILL EASE
  INTO THE 10 TO 20 KNOT RANGE LATER THIS AFTERNOON. WIND WAVES IN
  THE 2 TO 4 FOOT RANGE WILL ALSO SUBSIDE LATE THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ135-140530-
/O.CON.KSEW.SC.Y.0231.000000T0000Z-141014T0600Z/
PUGET SOUND AND HOOD CANAL-
226 PM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE PUGET SOUND UNTIL
11 PM PDT THIS EVENING...

* WIND AND WAVES...SOUTHERLY WINDS OF 15 TO 30 KNOTS WILL EASE
  THIS EVENING. WAVES OF 2 TO 5 FEET WILL ALSO SUBSIDE THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-140530-
/O.CON.KSEW.SC.Y.0231.141013T2200Z-141014T0600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
226 PM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE CENTRAL U.S.
STRAIT OF JUAN DE FUCA UNTIL 11 PM PDT THIS EVENING...

* WIND AND WAVES...WESTERLY WINDS WILL RISE TO 15 TO 25 KNOTS 
  LATE THIS AFTERNOON IN THE WAKE OF A COLD FRONT PASSAGE. WAVES 
  WILL BUILD TO 2 TO 4 FEET BEFORE SUBSIDING LATER THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE
550 
WHUS76 KSEW 140021
MWWSEW

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE SEATTLE WA
521 PM PDT MON OCT 13 2014

PZZ132-140600-
/O.CAN.KSEW.GL.W.0074.000000T0000Z-141014T0100Z/
/O.EXT.KSEW.SC.Y.0232.141014T0021Z-141014T0600Z/
EAST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
521 PM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY IN EFFECT FOR THE EAST ENTRANCE TO THE
U.S. STRAIT OF JUAN DE FUCA UNTIL 11 PM PDT THIS EVENING...
...GALE WARNING IS CANCELLED...

* WIND AND WAVES...SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL EASE TO
  10 KNOTS BY MIDNIGHT TONIGHT. WAVES OF 2 TO 4 FEET WILL SUBSIDE
  LATER THIS EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ133-134-140600-
/O.CAN.KSEW.GL.W.0074.000000T0000Z-141014T0100Z/
/O.EXT.KSEW.SC.Y.0232.141014T0021Z-141014T0600Z/
NORTHERN INLAND WATERS INCLUDING THE SAN JUAN ISLANDS-
ADMIRALTY INLET-
521 PM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY IN EFFECT FOR THE NORTHERN INLAND WATERS
AND ADMIRALTY INLET UNTIL 11 PM PDT THIS EVENING...
...GALE WARNING IS CANCELLED...

* WIND AND WAVES...SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL EASE
  LATE THIS EVENING. WAVES OF 2 TO 4 FEET WILL ALSO SUBSIDE LATER
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ150-153-156-170-173-176-140700-
/O.CAN.KSEW.GL.W.0074.000000T0000Z-141014T0100Z/
/O.EXB.KSEW.SC.Y.0232.141014T0021Z-141014T0700Z/
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND OUT 10 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE OUT 10 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER OUT 10 NM-
COASTAL WATERS FROM CAPE FLATTERY TO JAMES ISLAND 10 TO 60 NM-
COASTAL WATERS FROM JAMES ISLAND TO POINT GRENVILLE 10 TO 60 NM-
COASTAL WATERS FROM POINT GRENVILLE TO CAPE SHOALWATER 10 TO
60 NM-
521 PM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY IN EFFECT FOR THE COASTAL WATERS UNTIL
MIDNIGHT PDT TONIGHT...
...GALE WARNING IS CANCELLED...

* SEAS...10 TO 13 FEET IN WESTERLY SWELL...SUBSIDING TO 7 TO 9
  FEET LATE THIS EVENING.

* WIND...WESTERLY 15 TO 25 KNOTS...EASING TO 5 TO 15 KNOTS BY
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ130-140130-
/O.CAN.KSEW.SC.Y.0231.000000T0000Z-141014T0100Z/
WEST ENTRANCE U.S. WATERS STRAIT OF JUAN DE FUCA-
521 PM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY IS CANCELLED...

WINDS HAVE DROPPED BELOW ADVISORY CRITERIA.

$$

PZZ110-140830-
/O.CON.KSEW.RB.Y.0028.141014T0100Z-141014T1800Z/
GRAYS HARBOR BAR-
521 PM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT FOR THE
GRAYS HARBOR BAR UNTIL 11 AM PDT TUESDAY...

* BAR CONDITION...MODERATE...OCCASIONALLY ROUGH.

* COMBINED SEAS...8 TO 10 FEET...SUBSIDING TO 6 TO 8 FEET LATE
  THIS EVENING AND THEN BUILDING BACK TO 8 TO 10 FEET TUESDAY
  MORNING. 

* FIRST EBB...AROUND 9 PM PDT TONIGHT.

* SECOND EBB...AROUND 930 AM PDT TUESDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT WAVE CONDITIONS
WILL BE HAZARDOUS TO SMALL CRAFT IN OR NEAR HARBOR ENTRANCES.

&&

$$

PZZ135-140600-
/O.CON.KSEW.SC.Y.0231.000000T0000Z-141014T0600Z/
PUGET SOUND AND HOOD CANAL-
521 PM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE PUGET SOUND AND
HOOD CANAL UNTIL 11 PM PDT THIS EVENING...

* WIND AND WAVES...SOUTHERLY WINDS OF 15 TO 25 KNOTS WILL EASE
  DURING THIS EVENING. WAVES OF 2 TO 4 FEET WILL ALSO SUBSIDE THIS
  EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ131-140600-
/O.CON.KSEW.SC.Y.0231.000000T0000Z-141014T0600Z/
CENTRAL U.S. WATERS STRAIT OF JUAN DE FUCA-
521 PM PDT MON OCT 13 2014

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE CENTRAL U.S.
STRAIT OF JUAN DE FUCA UNTIL 11 PM PDT THIS EVENING...

* WIND AND WAVES...WESTERLY WINDS OF 15 TO 25 KNOTS WILL SUBSIDE
  LATE THIS EVENING. WAVES OF 2 TO 4 FEET WILL ALSO SUBSIDE LATER
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD...AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

WWW.WEATHER.GOV/SEATTLE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Seattle, WA wrote its last area forecast discussion before this gale warning went out at Oct 13, 3:00 AM PDT, 6 minutes earlier.

Area forecast discussion, Oct 13, 3:00 AM PDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SEATTLE WA
300 AM PDT MON OCT 13 2014

.SYNOPSIS...A FRONTAL SYSTEM WILL BRING SIGNIFICANT RAINFALL TO
WESTERN WASHINGTON TODAY AND TONIGHT. COOLER SHOWERY WEATHER WILL
FOLLOW THE FRONT TUESDAY AND ESPECIALLY WEDNESDAY. SHOWERS WILL
TAPER OFF THURSDAY...AND THEN ANOTHER PACIFIC FRONT WILL BRING MORE
RAIN THURSDAY NIGHT THROUGH FRIDAY NIGHT. A DRYING TREND IS LIKELY
THIS WEEKEND.

&&

.SHORT TERM...AN UPPER RIDGE IS OVER THE PACIFIC NORTHWEST EARLY
THIS MORNING. A FRONTAL SYSTEM CARRYING LOTS OF MOISTURE IS JUST
OFFSHORE...AND A DEEP UPPER TROUGH IS WEST OF THAT CENTERED ALONG
140W. SKIES ARE GENERALLY CLOUDY ACROSS WESTERN WASHINGTON. THERE
HAS BEEN LITTLE TO NO PRECIPITATION SINCE MIDNIGHT...BUT RADAR SHOWS
SOME FRONTAL RAINS OVER THE OFFSHORE WATERS. TEMPERATURES WERE STILL
IN THE 50S AT 2 AM.

THE UPPER RIDGE WILL MOVE EAST TO THE NORTHERN ROCKY MOUNTAINS TODAY
AND THE FRONT WILL START SPREADING RAIN INTO WESTERN WASHINGTON.
RAIN SHOULD BEGIN ON THE COAST BY MIDDAY...WITH HEAVY RAIN AT TIMES
ON THE NORTH COAST THIS AFTERNOON. THE FRONT WILL ALSO PRODUCE WINDY
CONDITIONS AT THE COAST -- 20 TO 30 MPH WITH GUSTS TO 45 MPH -- AND
WE WILL ISSUE A LOW-END WIND ADVISORY. RAIN SHOULD REACH THE NORTH
INTERIOR OF WESTERN WASHINGTON THIS AFTERNOON AND THE PUGET SOUND
REGION AND SOUTH INTERIOR BY LATE AFTERNOON OR EVENING. RAIN WILL
CONTINUE WITH THE COLD FRONT CROSSING THE CASCADES LATE TONIGHT.

MODELS HAVE BEEN CONSISTENT WITH REGARD TO PRECIPITATION AMOUNTS. WE
CAN EXPECT A HALF INCH TO AN INCH OVER MOST OF THE INTERIOR
LOWLANDS...WITH 1 TO 1.5 INCHES AT THE COAST...AND 1 TO 2 INCHES
OVER THE MOUNTAINS WITH LOCALLY 2+ INCHES OVER THE OLYMPICS AND
AROUND MT BAKER. THE SNOW LEVEL WILL BE HIGH -- ROUGHLY 9000 TO
10000 FT WHEN MOST OF THE PRECIPITATION FALLS.

THE COOL SHOWERY AIR MASS BEHIND THE FRONT WILL START MOVING INTO
THE FORECAST AREA TUESDAY. SHOWERS ARE LIKELY TUESDAY...BUT
PRECIPITATION AMOUNTS SHOULD BE RELATIVELY LIGHT. A SHORTWAVE UPPER
TROUGH EXTENDING SOUTHEAST FROM THE PARENT OFFSHORE UPPER LOW WILL
SWING THROUGH WESTERN WASHINGTON TUESDAY NIGHT AND WEDNESDAY. THIS
FEATURE SHOULD PRODUCE ANOTHER ROUND OF HEAVIER SHOWERS...WITH A
CHANCE OF THUNDERSTORMS AT LEAST ALONG THE COAST.

IN ADDITION THE SNOW LEVEL WILL FALL TO 5000 TO 6000 FT...AND WE
COULD GET THE FIRST REAL SNOW OF THE SEASON AT SOME OF OUR HIGHER
ELEVATION SPOTS LIKE MOUNT BAKER HIGHWAY...WASHINGTON PASS...
SUNRISE...PARADISE...OR HURRICANE RIDGE.   MCDONNAL

.LONG TERM...AN UPPER RIDGE SHOULD START BUILDING OVER THE PACIFIC
NORTHWEST AGAIN ON THURSDAY...AS ANOTHER DEVELOPING FRONTAL SYSTEM
APPROACHES THE REGION FROM THE SOUTHWEST. IT SHOULD BRING MORE RAIN
THURSDAY NIGHT THROUGH FRIDAY NIGHT WITH A RETURN TO HIGHER SNOW
LEVELS. THE STEADY RAIN SHOULD TAPER OFF TO SHOWERS ON SATURDAY AS
ANOTHER RIDGE STARTS BUILDING. BASED ON THE MOST RECENT MODELS
RUNS...WHICH SHOW A GOOD CHANCE OF DRY WEATHER ON SUNDAY...WE HAVE
REDUCED THE POPS INTO THE CHANCE CATEGORY.   MCDONNAL

&&

.AVIATION...A COLD FRONT WILL APPROACH WESTERN WA TODAY...THEN SHIFT
INLAND LATE THIS AFTERNOON AND EVENING FOR RAIN AND GUSTY SOUTH
WINDS. THE FLOW ALOFT IS WESTERLY. SKIES ARE MAINLY VFR THIS MORNING
EXCEPT FOR PATCHY FOG IN THE SW INTERIOR. MODELS SHOW RAIN OVER THE
NORTH COAST THIS MORNING...REACHING THE CENTRAL COAST BY 18Z...THEN
SPREADING INLAND BY 00Z THIS AFTERNOON. RAIN AND MVFR CEILINGS ARE
EXPECTED THROUGH EARLY TUE MORNING AS THIS FRONT SLOWLY EXITS. 33

KSEA...CLOUDS WILL INCREASE THROUGH THE DAY AS A COLD FRONT MOVES
INLAND. EXPECT RAIN IN THE VICINITY BY 00Z THIS AFTERNOON ALONG WITH
GUSTY SOUTH WINDS. RAIN WILL CONTINUE THROUGH EARLY TUE MORNING WITH
MVFR CONDITIONS. 33

&&

.MARINE...SOUTHERLY WINDS WILL INCREASE ACROSS WESTERN WA TODAY AS A
COLD FRONT APPROACHES THEN SHIFTS INLAND. MODELS SHOW GALES OVER THE
COASTAL WATERS WITH THE FRONTAL PASSAGE...WITH SMALL CRAFT ADVISORY
WINDS IN THE INTERIOR WATERS. WINDS OVER THE COASTAL WATERS WILL
TURN WESTERLY AND EASE BEHIND THE FRONT AROUND 00Z THIS AFTERNOON.
WINDS IN THE INTERIOR WILL EASE BY 06Z THIS EVENING.
MEANWHILE...EXPECT SEAS IN THE 10 TO 13 FT RANGE.

A SURFACE TROUGH ASSOCIATED WITH A 980 MB LOW OFF HAIDA GWAII WILL
SHIFT INLAND ON WED FOR ANOTHER ROUND OF BLUSTERY WINDS. WILL
LIKELY SEE SMALL CRAFT ADVISORIES WITH THIS SYSTEM.

A STRONGER PACIFIC FRONTAL SYSTEM WILL IMPACT THE REGION THU THROUGH
FRI. MODELS HAVE BEEN ADVERTISING SOLID GALES OVER THE COASTAL
WATERS THROUGH THIS TIMEFRAME. 33

&&

.SEW WATCHES/WARNINGS/ADVISORIES...
WA...WIND ADVISORY NORTH AND CENTRAL COAST.

PZ...GALE WARNING COASTAL WATERS.
     SMALL CRAFT ADVISORY WEST AND EAST STRAIT OF JUAN DE
     FUCA...NORTHERN INLAND WATERS...ADMIRALTY INLET...PUGET SOUND
     AND HOOD CANAL.
     SMALL CRAFT ADVISORY FOR ROUGH GRAYS HARBOR BAR.

&&

YOU CAN SEE AN ILLUSTRATED VERSION OF THE FORECAST DISCUSSION AT
WWW.WEATHER.GOV/SEATTLE/GAFD/LATEST_WEBAFD.HTML

The office that day

Everything else NWS Seattle, WA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 3:06 AM PDTSmall Craft Advisory for Rough BarSEW5 days
Oct 13, 3:37 AM PDTWind AdvisorySEW14 hr
Oct 13, 2:26 PM PDTSmall Craft AdvisorySEW9 hr

Nearby

Gale Warnings in Washington, 2014Every gale warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.